# SDR UIEA2018122002886

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,187 hours, 19,429 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O, S
- Precautionary procedure: K

## Discrepancy

FOR BOTH ENGINE STARTS DUCT PRESS WAS AT MIN 21 PSI MAX MOTOR N2 LOWER THAN NORMAL STARTS OK.( PERFORMED APU ECU MINIFLAG BITE PROCEDURES NO FAULT NOTED OPS NORMAL IAW AMM 49-61-05. )
